{"id":5932857491622,"title":"幸福傷風素(無睡意)","handle":"coltalin-nd-non-drowsy","description":"\u003ch1\u003eCOLTALIN-ND NON-DROWSY\u003c\/h1\u003e\n\u003cp\u003eCOLTALIN Non-drowsy formula suitable for people who need to work and stay alert whist taking the medication. It temporarily relieves the symptoms due to cold, flu or hay fever including sneezing, runny nose, fever, nasal congestion, muscular pains and headache. It can also temporarily reduce fever. Aspirin free - less likely to cause gastric discomfort.\u003c\/p\u003e\n\u003cp\u003ePackaging contains 36 tablets.\u003c\/p\u003e\n\u003cp\u003e\u003cstrong\u003eDirection:\u003c\/strong\u003e\u003c\/p\u003e\n\u003cp\u003eAdults and Children over 12 years old: take 2 tablets every 4 hours, not to exceed 12 tablets in 24 hours.\u003c\/p\u003e\n\u003cp\u003e\u003cstrong\u003eCautions:\u003c\/strong\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\n\u003cp\u003eInappropriate use of this medicine has the potential to cause liver toxicity or severe liver damage. Do not exceed the stated dose. Do not take with any other drug containing paracetamol unless advised by a healthcare professional. \u003c\/p\u003e\n\u003c\/li\u003e\n\u003cli\u003e\n\u003cp\u003eKeep this drug out of reach of children.\u003c\/p\u003e\n\u003c\/li\u003e\n\u003cli\u003e\n\u003cp\u003eProduct images are for illustrative purposes only. Actual product may vary.\u003c\/p\u003e\n\u003c\/li\u003e\n\u003cli\u003e\n\u003cp\u003eSee packaging for further details.\u003c\/p\u003e\n\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003eProduct of Hong Kong, China\u003c\/p\u003e\n\u003c!-- TABS --\u003e\n\u003ch5\u003e\u003cspan style=\"color: #92979c;\"\u003eDisclaimer\u003c\/span\u003e\u003c\/h5\u003e\n\u003cp\u003e\u003cspan style=\"color: #92979c;\"\u003eThese statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure or prevent any disease. Anyone currently under medication should consult their physician before taking any health supplements.\u003c\/span\u003e\u003c\/p\u003e\n\u003c!-- \/TABS --\u003e","published_at":"2020-11-17T15:47:16-05:00","created_at":"2020-11-12T22:53:22-05:00","vendor":"FORTUNE","type":"Dietary Supplement","tags":["Origin_Hong Kong","Pill"],"price":1799,"price_min":1799,"price_max":1799,"available":true,"price_varies":false,"compare_at_price":null,"compare_at_price_min":0,"compare_at_price_max":0,"compare_at_price_varies":false,"variants":[{"id":37011442073766,"title":"36's","option1":"36's","option2":null,"option3":null,"sku":"071100F112","requires_shipping":true,"taxable":false,"featured_image":null,"available":true,"name":"幸福傷風素(無睡意) - 36's","public_title":"36's","options":["36's"],"price":1799,"weight":0,"compare_at_price":null,"inventory_management":"shopify","barcode":"351467008024","requires_selling_plan":false,"selling_plan_allocations":[]}],"images":["\/\/cdn.shopify.com\/s\/files\/1\/0411\/2567\/5174\/products\/12_5bb5d919-026d-40f0-81e3-3e913a4df071.jpg?v=1619733735","\/\/cdn.shopify.com\/s\/files\/1\/0411\/2567\/5174\/products\/13_9479d80d-1873-4450-b8d0-9a047bc3203a.jpg?v=1619733735","\/\/cdn.shopify.com\/s\/files\/1\/0411\/2567\/5174\/products\/14_2fcab17b-2f30-4127-88c9-cecaecb8989b.jpg?v=1619733735"],"featured_image":"\/\/cdn.shopify.com\/s\/files\/1\/0411\/2567\/5174\/products\/12_5bb5d919-026d-40f0-81e3-3e913a4df071.jpg?v=1619733735","options":["規格"],"media":[{"alt":null,"id":21190859915430,"position":1,"preview_image":{"aspect_ratio":1.0,"height":1500,"width":1500,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/0411\/2567\/5174\/products\/12_5bb5d919-026d-40f0-81e3-3e913a4df071.jpg?v=1619733719"},"aspect_ratio":1.0,"height":1500,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/0411\/2567\/5174\/products\/12_5bb5d919-026d-40f0-81e3-3e913a4df071.jpg?v=1619733719","width":1500},{"alt":null,"id":21190862045350,"position":2,"preview_image":{"aspect_ratio":1.0,"height":1500,"width":1500,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/0411\/2567\/5174\/products\/13_9479d80d-1873-4450-b8d0-9a047bc3203a.jpg?v=1619733729"},"aspect_ratio":1.0,"height":1500,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/0411\/2567\/5174\/products\/13_9479d80d-1873-4450-b8d0-9a047bc3203a.jpg?v=1619733729","width":1500},{"alt":null,"id":21190862569638,"position":3,"preview_image":{"aspect_ratio":1.0,"height":1500,"width":1500,"src":"https:\/\/cdn.shopify.com\/s\/files\/1\/0411\/2567\/5174\/products\/14_2fcab17b-2f30-4127-88c9-cecaecb8989b.jpg?v=1619733733"},"aspect_ratio":1.0,"height":1500,"media_type":"image","src":"https:\/\/cdn.shopify.com\/s\/files\/1\/0411\/2567\/5174\/products\/14_2fcab17b-2f30-4127-88c9-cecaecb8989b.jpg?v=1619733733","width":1500}],"requires_selling_plan":false,"selling_plan_groups":[],"content":"\u003ch1\u003eCOLTALIN-ND NON-DROWSY\u003c\/h1\u003e\n\u003cp\u003eCOLTALIN Non-drowsy formula suitable for people who need to work and stay alert whist taking the medication. It temporarily relieves the symptoms due to cold, flu or hay fever including sneezing, runny nose, fever, nasal congestion, muscular pains and headache. It can also temporarily reduce fever. Aspirin free - less likely to cause gastric discomfort.\u003c\/p\u003e\n\u003cp\u003ePackaging contains 36 tablets.\u003c\/p\u003e\n\u003cp\u003e\u003cstrong\u003eDirection:\u003c\/strong\u003e\u003c\/p\u003e\n\u003cp\u003eAdults and Children over 12 years old: take 2 tablets every 4 hours, not to exceed 12 tablets in 24 hours.\u003c\/p\u003e\n\u003cp\u003e\u003cstrong\u003eCautions:\u003c\/strong\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\n\u003cp\u003eInappropriate use of this medicine has the potential to cause liver toxicity or severe liver damage. Do not exceed the stated dose. Do not take with any other drug containing paracetamol unless advised by a healthcare professional. \u003c\/p\u003e\n\u003c\/li\u003e\n\u003cli\u003e\n\u003cp\u003eKeep this drug out of reach of children.\u003c\/p\u003e\n\u003c\/li\u003e\n\u003cli\u003e\n\u003cp\u003eProduct images are for illustrative purposes only. Actual product may vary.\u003c\/p\u003e\n\u003c\/li\u003e\n\u003cli\u003e\n\u003cp\u003eSee packaging for further details.\u003c\/p\u003e\n\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003eProduct of Hong Kong, China\u003c\/p\u003e\n\u003c!-- TABS --\u003e\n\u003ch5\u003e\u003cspan style=\"color: #92979c;\"\u003eDisclaimer\u003c\/span\u003e\u003c\/h5\u003e\n\u003cp\u003e\u003cspan style=\"color: #92979c;\"\u003eThese statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure or prevent any disease. Anyone currently under medication should consult their physician before taking any health supplements.\u003c\/span\u003e\u003c\/p\u003e\n\u003c!-- \/TABS --\u003e"}

幸福傷風素(無睡意)

產品介紹

COLTALIN-ND NON-DROWSY

COLTALIN Non-drowsy formula suitable for people who need to work and stay alert whist taking the medication. It temporarily relieves the symptoms due to cold, flu or hay fever including sneezing, runny nose, fever, nasal congestion, muscular pains and headache. It can also temporarily reduce fever. Aspirin free - less likely to cause gastric discomfort.

Packaging contains 36 tablets.

Direction:

Adults and Children over 12 years old: take 2 tablets every 4 hours, not to exceed 12 tablets in 24 hours.

Cautions:

  • Inappropriate use of this medicine has the potential to cause liver toxicity or severe liver damage. Do not exceed the stated dose. Do not take with any other drug containing paracetamol unless advised by a healthcare professional. 

  • Keep this drug out of reach of children.

  • Product images are for illustrative purposes only. Actual product may vary.

  • See packaging for further details.

Product of Hong Kong, China

Sku: 071100F112
Vendor: FORTUNE
$17.99
Maximum quantity available reached.

These statements have not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure or prevent any disease. Anyone currently under medication should consult their physician before taking any health supplements.

Related products